# SDR DALA1100609864

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Lyc O320*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 775
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT AT BS 775 RBL 43 SUPPORT ANGLE FOR FLOOR FRAME CRACKED AT BOTTOM.   REMOVED SUPPORT ANGLE AT STA 775, RBL 43 IAW SRM 51-30-5.  RECEIVED NEW PART LOCATED, DRILLED AND DEBURRED IAW SRM 51-10-4.  INSTALLED NEW SUPPORT ANGLE IAW SRM 51-30-5 AND 51-30-1.
